Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 23 de abril de 2024
  

Weighted Weyl estimates near an elliptic trajectory.

Título inglés Weighted Weyl estimates near an elliptic trajectory.
Título español Estimaciones de Weyl ponderadas cerca de una trayectoria elíptica.
Autor/es Paul, Thierry ; Uribe, Alejandro
Organización CEREMADE Univ. Paris IX-Dauphine, París, Francia;Math. Dep. Univ. Michigan, Ann Arbor (Michigan), Estados Unidos
Revista 0213-2230
Publicación 1998, 14 (1): 145-165, 9 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés Let Ψjh and Ejh denote the eigenfunctions and eigenvalues of a Schrödinger-type operator Hh with discrete spectrum. Let Ψ(x,ξ) be a coherent state centered at a point (x,ξ) belonging to an elliptic periodic orbit, γ of action Sγ and Maslov index σγ. We consider weighted Weyl estimates of the following form: we study the asymptotics, as h → 0 along any sequence
h = Sγ / (2πl - α + σγ), l Î N, α Î R fixed, of
Σ|Ej - E| ≤ ch |(Ψ(x,ξ), Ψjh)|2.
We prove that the asymptotics depend strongly on α-dependent arithmetical properties of c and on the angles θ of the Poincaré mapping of γ. In particular, under irrationality assumptions on the angles, the limit exists for a non-open set of full measure of c's. We also study the regularity of the limit as a function of c.
Clasificación UNESCO 120220
Palabras clave español Ecuación de Schrödinger ; Autofunciones ; Autovalores ; Sistema hamiltoniano ; Trayectoria elíptica
Código MathReviews MR1639295
Código Z-Math Zbl 0923.58055
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es